adaire_darling (adaire_darling) wrote in vaginapagina,
adaire_darling
adaire_darling
vaginapagina

Normal discharge after using Metrogel

Hi all,

I just finished a 5 day course of Metrogel (brand name metrodinazole) for a possible case of BV. I've been having almost non-stop spotting since my paraguard IUD placement 4 months ago, so we are trying to treat all other possible causes of the spotting before doing any major tests like an ultrasound. Back to the point... the metrogel  has resulted in brown, sometimes slightly bloody, clumpy discharge - at times it looks like pieces of actual tissue mixed in. Is this normal? From what I could gather, most people experience white lumpy discharge, and that is not what I'm dealing with.

I don't have any discomfort - no pain, tenderness, itching, or noticeable odor. Just not sure what's going on. I do have a history of asymptomatic yeast infections, so I suppose it's possible the antibacterial gel caused a YI?

One more question, how long should I wait after finishing the Metrogel treatment before I take a Diflucan pill, just in case it is a new yeast infection?

Thanks,
Adaire
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments